MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558700
Medical Device Problem Codes Burst Container or Vessel (1074); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0501 captures the reportable event of balloon detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophageal dilation procedure to treat esophageal stenosis performed on (b)(6) 2026.During the procedure, the nurse reported performing sequential dilation from 15-18 mm up to 7 atm, per instruction for use (ifu).While maintaining inflation for 60 to 90 seconds, the balloon broke.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event and the patient condition following procedure was reported to have fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0501 captures the reportable event of balloon detachment.Block h11: investigation results the cre pro wireguided dilatation balloon device was not returned for analysis.A technical analysis could not be performed.However, a media analysis was performed on the photos provided by the complainant where it can be observed that the balloon burst.No other problems with the device were noted.According to the media analysis performed, boston scientific concludes the reported event of balloon burst and balloon detachment of device or device component were confirmed.However, based on the evidence provided, it was reported that the documentation attached includes pictures where it can be observed the balloon with evidence of burst.The conclusion is acceptable because of the analysis of the available information in the complaint did not determine a more specific complaint cause, in addition, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, the most probable root cause of the clinical observations is cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24758521
Report Number3005099803-2026-01185
Device Sequence Number8771933
Product Code FGE
UDI-Device Identifier08714729797586
UDI-Public(01)08714729797586(17)280313(10)36073951
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558700
Device Catalogue NumberM00558700
Device Lot Number0036073951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/09/2026
06/05/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/04/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown